# SDR CALA2019083001453

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 80,307 hours, 11,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT SEATS 22 - 27DEF RT AND LT.   EMERGENCY LIGHTS CONNECTOR ON SEAT 22DEF RECONNECTED AND SECURED,  CARRIED OUT AN EMERGENCY LIGHTS OPERATIONAL TEST AND FOUND NORMAL IAW AMM 33-51-00.
